# SDR AUS20030355

- Difficulty date: February 27, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Cessna 337B
- Engine: Cont IO360D
- Propeller: Mcauly D2AF34C59
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 14601007
- Condition: Frayed
- Location: Te Flaps
- Part time: 6,012 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT INBOARD FLAP CABLE CONTAINED BROKEN STRANDS LOCATED IN AREA APPROXIMATELY 25.4MM TO 38.1MM (1IN TO 1.5IN) FROM THE INBOARD BELLCRANK TURNBUCKLE.
